EconPapers    
Economics at your fingertips  
 

Gateaux differentiability of the dual gap function of a variational inequality

Zili Wu and Soon-Yi Wu

European Journal of Operational Research, 2008, vol. 190, issue 2, 328-344

Abstract: In terms of the mapping involved in a variational inequality, we characterize the Gí¢teaux differentiability of the dual gap function G and present several sufficient conditions for its directional derivative expression, including one weaker than that of Danskin [J.M. Danskin, The theory of max-min, with applications, SIAM Journal on Applied Mathematics 14 (1966) 641-664]. When the solution set of a variational inequality problem is contained in that of its dual problem, the Gí¢teaux differentiability of G on the latter turns out to be equivalent to the conditions appearing in the authors' recent results about the weakly sharp solutions of the variational inequality problem.

Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(07)00574-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:190:y:2008:i:2:p:328-344

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:190:y:2008:i:2:p:328-344